# SDR SWIA200718997

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 14,248 hours, 12,365 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX679371
- Condition: Leaking
- Location: Hyd System
- Part time: 7,812 hours, 6,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6670 - SYSTEM 2 HYDRAULIC QUANTITY DROPPED TO 0 PERCENT IN FLIGHT.  REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-01.  OPS CHECK AND LEAK CHECK GOOD.
